Doctor insights on:
Lightheaded And Hbp
Talk to your: Prescribing physician.Get a more detailed answer ›
A blood pressure reading has two numbers: a systolic blood pressure and a diastolic blood pressure. The systolic blood pressure is the maximum pressure the blood exerts on the vessels when the heart is beating. The diastolic blood pressure is the pressure the blood exerts on the vessels in between heartbeats. Hypertension, or high blood pressure, begins when the systolic blood pressure remains above 140 or when the diastolic blood pressure remains above 90. Hypertension can be a result of increased blood flow through vessels or increased resistance to ...Read more
Underweight, low blood pressure, fast and slow resting hbr, achy legs and arms, breathless with stairs and dizzy spells. Is it my heart?
I am experiencing high blood pressure (hypertension), rapid heart rate, shaking hands or tremor and headache (better by: rest, nsaids (ibuprofen, ...
Unsure cause of HTN: If someone has high blood pressure it can be caused by many thing - stress, medications, caffeine, thyroid issues are some of the causes. Headaches can cause pain which can cause BP to rise, or BP can cause headaches. If some is having these symptoms it would be best to go to the doctor to get evaluated. ...Read more
I have POTS, my chest is hurting and my pulse is 98 resting im lightheaded and faint with stomach trouble, nausea heart pounding and fluttering..ok?
Dysautonomia: 40y female has "POTS" with typical symptoms. This is an autonomic nervous system disorder that is highly associated with Hypermobility Syndrome o my mind sufferers, who are mostly women, need to remain fit and develop good muscle tone via aquatherapy, exercise, yoga, Tai Chi, etc. See comments below: ...Read more
Urgent:severe headache 4th day bp155/104 dizziness and nausea feel like needles pricking at my heart go to er? Hist:hbp palps and tachy
Light headed, dizzy, weak, shaky, tingling hands and feet, trouble breathing, heart fluttering. Not diabetic or hypoglycemic, blood panel normal.
Flutter: i would check two main areas: the thyroid and the adrenals. They can both cause those symptoms you describe ...Read more
BP ?: Not sure what meds. U r taking, but please review with the prescribing doctors. ...Read more
Severe headache taking ibuprofen 600mg tab now some sob and chest pain er? Hist:tachy hbp and palps
CONCERNING: Am focusing on difficulties with breathing and chest pain, which could involve cardiac or pulmonary issues, and may be associated with an aortic dissection or a pulmonary embolism. I do not agree with your "headache medications", as these will certainly result in more severe symptoms in near future. Would strongly urge you sit down with your doctor and sort all of this out asap, or seek er help. ...Read moreSee 1 more doctor answer
I just started taking atenolol 12.5mg. BP and heart rate good. Feeling lightheaded all day. Doctor says these side effects are ok and temporary?
Having some heart palpitations with drowsiness, low BP and general feeling of constant tiredness. Heart attack or stroke?
Panic attack: It sound like you may be having a panic attack. Although bloating is not typical of panic attacks abdominal discomfort may serve as a precipitant for attacks. The palpitations and lightheartedness are due to hyperventilation. Would seek treatment at a local ER if your symptoms persist. Benzodiazepenes may help abort the attack. ...Read more
Fatigue, lightheaded, headache, heart palpitations, nausea, chest pain, shaking, increase in blood pressure (150/90 or higher) when standing up?
Nausea,heart palpitations and lightheaded in episodes. blood test clear and pressure good and im not anxious or too much caffiene. any ideas?
Check it out: Anxiety has many symptoms, some of which are not so obvious. First check with your PCP. Some physical conditions such as hypoglycemia or mitral valve prolapse can cause these symptoms. If this is not the case, perhaps you need to see a mental health professional to see if you have issue of which you are not aware. ...Read more
Have blood pressure problems my blood pressure was 149/107 heart rate 101 I am dizzy weak and head pounding. Came home took my BP meds still feel bad?
Horse and cart: I think you may have the cart before the horse. You're ill. You have a headache. Your BP and pulse rate respond to your stress and distress. Neither are abnormal enough to cause your symptoms. Do you have a fever? Do you get migraines? Have you had upset stomach? Vomiting? Diarrhea? Have you been exposed to someone ill? Have you been to W. Africa? You may have a "bug" that just needs to pass. ...Read moreSee 1 more doctor answer
Feel dizzy, weak after taking celebrax and methylcobal. Has BP 119/40. Can these med cause low blood pressure?
BP and HeartBeat normal but Sometimes i feel racing heart and pounding heart which make me restless.. i m taking amcard at . For treating HBP?
Been feeling light headed and dizzy. I do have history of high cholesterol and blood pressure. Is it my arteries or heart?
Dizziness: The list of possible causes of dizziness is very long. The causes range from dehydration to sinusitis to cardiac to neurological. Sometimes medications or drug/alcohol intake may be the problem. See your doctor for a thorough exam and consider evaluating the most likely causes first. ...Read moreSee 2 more doctor answers
Lightheadedness is a sensation of feeling faint or "light in the head". It may be a symptom of Low blood pressure, or hypotension, which occurs when blood pressure during and after each heartbeat is much lower than usual. It may also occur when you are dehydrated, as my happen when severe morning ...Read more